Journal article icon

Journal article

Erratum: Percolation on random Johnson-Mehl tessellations and related models

Abstract:
We correct a simple error in Percolation on random Johnson-Mehl tessellations and related models, Probability Theory and Related Fields 140 (2008), 417-468. (See also arXiv:math/0610716)

Actions


Access Document


Publisher copy:
10.1007/s00440-009-0247-1

Authors


Bollobas, B More by this author
Riordan, O More by this author
Journal:
Probab. Theory Relat. Fields 146 (2010), 567--570
Volume:
146
Issue:
3
Pages:
567-570
Publication date:
2009-05-08
DOI:
ISSN:
0178-8051
URN:
uuid:d1af3a5c-b0cd-4ca7-8eff-63d6117c9960
Source identifiers:
149270
Local pid:
pubs:149270
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP